# SDR CALA9800830

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 5718604
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, B-SYSTEM HYDRAULIC QUANTITY WENT TO ZERO.  FOUND LEAKING HYDRAULIC LINE.  REPLACED LINE.
